# SDR YENA201709220782

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,301 hours, 20,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00512701
- Part serial: 361115
- Condition: Failed
- Location: Lt Overwing
- Part time: 59,307 hours, 20,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL MESSAGE ESPU EXT LOAD EMERGENCY LT NOTED UPON COMPLETION OF OPERATIONAL TEST OF EMERGENCY LIGHTS AMM 33-51-00-710-001.   R & R LT FWD &AFT OVERWING EMERGY LIGHT ASSY 61WL & 63WL IAW AMM 33-51-15.  OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
